Mathematical Methods in Queueing Theory

Proceedings of a Conference at Western Michigan University, May 10–12, 1973

  • A. Bruce Clarke
Conference proceedings

Part of the Lecture Notes in Economics and Mathematical Systems book series (LNE, volume 98)

Table of contents

  1. Front Matter
    Pages i-vii
  2. Marcel F. Neuts
    Pages 1-21
  3. Ralph L. Disney, W. Peter Cherry
    Pages 23-44
  4. Tapan P. Bagchi, J. G. C. Templeton
    Pages 133-137
  5. U. Narayan Bhat
    Pages 139-156
  6. Matthew J. Sobel
    Pages 231-261
  7. S. Stidham Jr., N. U. Prabhu
    Pages 263-294
  8. Daryl J. Daley
    Pages 351-358
  9. Back Matter
    Pages 373-375

About these proceedings


On May 10-12, 1973 a Conference on Mathematical Methods in Graph Theory was held at Western Michigan University in Kalamazoo. The theme of this Conference was recent advances in the application of analytic and algebraic methods to the analysis of queues and queueing networks. In addition some discussion was given to statistical analy­ ses in queues, control problems and graphical methods. A total of 83 individuals from both industry and academic estab­ lishments participated in the Conference. A list of these partici­ pants can be found on page 373. A total of 18 papers were presented, with sUbstantial time being devoted to their informal discussion. This volume constitutes the proceedings of the Conference, and includes all papers presented. TABLE OF CONTENTS MARCEL F. NEUTS The Markov Renewal Branching Process • 1 RALPH L. DISNEY and W. PETER CHERRY Some Topics in Queueing Network Theory 23 JULIAN KEILSON Convexity and Complete Monotonicity in Queueing Distributions and Associated Limit Behavior . • • • • • . . • • • •• • • 45 G. F. NEWELL Graphical Representation of Queue Evolution for Multiple-Server Systems • . • • • • • • • • • • 63 N. U. PRABHU Wiener-Hopf Techniques in Queueing Theory 81 / IAJOS TAKACS Occupation Time Problems in the Theory of Queues 91 TAPAN P. BAGCHI and J. G. C. TEMPLETON Some Finite waiting Space Bulk Queueing Systems 133 U.


Finite algebra calculus linear optimization theorem

Editors and affiliations

  • A. Bruce Clarke
    • 1
  1. 1.Department of MathematicsWestern Michigan UniversityKalamazooUSA

Bibliographic information

  • DOI
  • Copyright Information Springer-Verlag Berlin Heidelberg 1974
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-06763-4
  • Online ISBN 978-3-642-80838-8
  • Series Print ISSN 0075-8442
  • Buy this book on publisher's site